# SDR R61A2025092800423

- Difficulty date: September 16, 2025
- Submitted: September 28, 2025
- Operation: Air carrier
- Aircraft: N750YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000686
- Aircraft time: 17,874 hours, 12,769 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17170170402
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINGLET OUTBOARD MAIN WING SPAR 1 WAS FOUND CRACKED. MX REPLACED PN 171-70170-402 IAW SB170-57-0073-R1
